Problèmes mathématiques de la mécanique
Films courbés minces ferromagnétiques
[Curved ferromagnetic thin films]
Comptes Rendus. Mathématique, Volume 340 (2005) no. 1, pp. 81-86.

We consider a thin curved ferromagnetic film not submitted to an external magnetic field. The behavior of the film is described by an energy depending on the magnetization of the film verifying the saturation constraint. The energy is composed of an induced magnetostatic energy and an energy term with density including the exchange energy and the anisotropic energy. We study the behavior of this energy when the thickness of the curved film goes to zero. We show with Γ-convergence arguments that the minimizers of the free energy converge to the minimizers of a local energy depending on a two-dimensional magnetization.

On considère un film courbé mince ferromagnétique non soumis à un champ magnétique externe. Le comportement du film est décrit par une énergie dépendant de la magnétisation du film vérifiant la contrainte de saturation. Cette énergie se compose d'une partie d'énergie magnétostatique induite et d'un terme d'énergie ayant comme densité une fonction, comprenant l'énergie d'échange et l'énergie anisotrope. Nous étudions le comportement de cette énergie quand l'épaisseur du film courbé tend vers zéro. Nous prouvons avec des arguments de Γ-convergence que les minimiseurs de l'énergie totale convergent vers les minimiseurs d'une énergie locale dépendant d'une magnétisation bidimensionnelle.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.10.022
Zorgati, Hamdi 1, 2

1 Laboratoire Jacques-Louis Lions, université Pierre et Marie Curie, boîte courrier 187, 75252 Paris cedex 05, France
2 CEREMADE, CNRS UMR 7534, université Paris-Dauphine, place du Maréchal de Lattre de Tassigny, 75775 Paris cedex 16, France
@article{CRMATH_2005__340_1_81_0,
     author = {Zorgati, Hamdi},
     title = {Films courb\'es minces ferromagn\'etiques},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {81--86},
     publisher = {Elsevier},
     volume = {340},
     number = {1},
     year = {2005},
     doi = {10.1016/j.crma.2004.10.022},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.10.022/}
}
TY  - JOUR
AU  - Zorgati, Hamdi
TI  - Films courbés minces ferromagnétiques
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 81
EP  - 86
VL  - 340
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.10.022/
DO  - 10.1016/j.crma.2004.10.022
LA  - fr
ID  - CRMATH_2005__340_1_81_0
ER  - 
%0 Journal Article
%A Zorgati, Hamdi
%T Films courbés minces ferromagnétiques
%J Comptes Rendus. Mathématique
%D 2005
%P 81-86
%V 340
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.10.022/
%R 10.1016/j.crma.2004.10.022
%G fr
%F CRMATH_2005__340_1_81_0
Zorgati, Hamdi. Films courbés minces ferromagnétiques. Comptes Rendus. Mathématique, Volume 340 (2005) no. 1, pp. 81-86. doi : 10.1016/j.crma.2004.10.022. http://www.numdam.org/articles/10.1016/j.crma.2004.10.022/

[1] Alicandro, R.; Leone, C. 3D-2D Asymptotic analysis for micromagnetic thin films, ESAIM: COCV, Volume 6 (2001), pp. 489-498

[2] Brown, W.F. Micromagnetics, Wiley, New York, 1963

[3] Dacorogna, B.; Fonseca, I. Minima absolus pour des énergies ferromagnétiques, C. R. Acad. Sci. Paris, Ser. I, Volume 331 (2000), pp. 497-500

[4] Dacorogna, B.; Fonseca, I.; Maly`, J.; Trivisa, K. Manifold constrained variational problems, Calc. Var., Volume 9 (1999), pp. 185-206

[5] Dal Maso, G. An Introduction to Γ-Convergence, Progr. in Nonlinear Differential Equations Appl., Birkhäuser, 1993

[6] De Giorgi, E. Sulla convergenza di alcune successioni di integrali del tipo dell'area, Rend. Mat. (IV) (8) (1975), pp. 277-294

[7] De Giorgi, E.; Franzoni, T. Su un tipo di convergenza variazionale, Atti. Accad. Naz. Lincei, Volume 58 (1975), pp. 842-850

[8] De Simone, A. Energy minimizers for large ferromagnetic bodies, Arch. Rational Mech. Anal., Volume 125 (1993), pp. 99-143

[9] Gioia, G.; James, R.D. Micromagnetics of very thin films, Proc. Roy. Soc. London Ser. A, Volume 453 (1997), pp. 213-223

[10] Landau, L.D.; Lifschitz, E.M. On the theory of the dispertion of magnetic permeability in ferromagnetic bodies, Phys. Z. Sowjetunion, Volume 8 (1935), pp. 153-169

[11] Le Dret, H.; Raoult, A. The nonlinear membrane model as variational limit of nonlinear three-dimensional elasticity, J. Math. Pures Appl., Volume 74 (1995) no. 6, pp. 549-578

[12] Le Dret, H.; Raoult, A. The membrane shell model in nonlinear elasticity: a variational asymptotic derivation, J. Nonlinear Sci., Volume 6 (1996) no. 1, pp. 59-84

Cited by Sources: